MathSciNet Relay Station
MathSciNet bibliographic data
MR2230462 (2007b:11194) 11Y60 (33B15)
Alzer, Horst; Karayannakis, Dimitri; Srivastava, H. M. Series representations for some mathematical constants. J. Math. Anal. Appl. 320 (2006), no. 1, 145–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement